BibTeX record journals/twc/AlAmmouriEAA16

download as .bib file

@article{DBLP:journals/twc/AlAmmouriEAA16,
  author    = {Ahmad AlAmmouri and
               Hesham ElSawy and
               Osama Amin and
               Mohamed{-}Slim Alouini},
  title     = {In-Band {\(\alpha\)}-Duplex Scheme for Cellular Networks: {A} Stochastic
               Geometry Approach},
  journal   = {{IEEE} Trans. Wirel. Commun.},
  volume    = {15},
  number    = {10},
  pages     = {6797--6812},
  year      = {2016},
  url       = {https://doi.org/10.1109/TWC.2016.2591005},
  doi       = {10.1109/TWC.2016.2591005},
  timestamp = {Sun, 06 Sep 2020 16:50:06 +0200},
  biburl    = {https://dblp.org/rec/journals/twc/AlAmmouriEAA16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics